Would like to compare notes with anyone who's on same tx. I'm starting wk 4 and not liking the emotional roller coaster I seem to be on. A bit of nausea, body aches.....absolutely more tolerable of this than the interferon protocol first time treating...
I started sol/riba 2 weeks ago. I am genotype 3. I really have not had any side effects other than sleeplessness. I do drink a lot of water during the day and that is all I drink. I am on nalodol to slow the heart rate down as I do have mild cirrhosis and I have a script for acid reflex. Make sure you eat when you take that Sol. pill. Hope this helps.
I've been on Solvadi/RIBA for 5 weeks now. The first week or so I was sleepy. I am weak and have body aches but nothing I find intolerable. Was weak when I started from an acute cirrhosis incident. Just the last three days I have been extremely thirsty. Drinking about twice as much water as usual.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.